New York Journal of Mathematics
Volume 15 (2009) 283-289


Richard Atkins

Conditions for the algebraic determination of the metric from the curvature

Published: June 23, 2009
Keywords: Riemann metric, curvature tensor, total
Subject: 53B21

We establish new conditions ensuring that a Riemannian metric may be constructed, up to a conformal factor, from the skew-symmetries of its Riemann curvature tensor.

Author information

Department of Mathematics, Trinity Western University, 7600 Glover Road, Langley, BC, V2Y 1Y1 Canada